# SDR ALG2006F00000

- Difficulty date: December 21, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Skrsky S76A
- Aircraft serial: 760217
- Engine: Allsn 250C30S
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Loose
- Location: Mlg Prox
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN AIRCRAFT WAS BROUGHT TO A HOVER THE LEFT MAIN GEAR LIGHT WENT OUT AND THE RED UNLOCK LIGHT ILLUMINATED.  FOUND BRACKET HOLDING DOWN LOCK PROXIMITY LOOSE TIGHTENED, GROUND CHECK GOOD.  (K)
